# SDR DALA2021071504021

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 132,259 hours, 19,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 DURING SERVICE CHECK MAINTENANCE FOUND FLIGHT DECK EXIT LIGHT OVER DOOR INOPERATIVE. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY AND BATTERIES. SYSTEM OPERATION IS NORMAL. (LP 752455)
